If these side effects happen and do not go away, check with your healthcare professional as soon as possible.
Iris darkening may occur due to gradual increase in the amount of brown pigment and result in permanent change in eye colour. This side effect is observed mainly in patients with mixed coloured irides, i.e. blue-brown, grey-brown, yellow-brown and green-brown.
The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
If you take more than the recommended dose, please seek medical advice immediately. The information provided on this page does not replace information from your healthcare professional. Please consult your healthcare professional for more information.
This article is jointly developed by members of the National Medication Information workgroup. The workgroup consists of cluster partners (National Healthcare Group, National University Health System and SingHealth), community pharmacies (Guardian, Unity and Watsons) and Pharmaceutical Society of Singapore. The content does not reflect drug availability and supply information in pharmacies and healthcare institutions. You are advised to check with the respective institutions for such information.
Subscribe to our mailing list to get the updates to your email inbox...
11 Hospital Crescent, Singapore 169610 +65 6436 8000